# SDR R61A201706270463

- Difficulty date: June 8, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,855 hours, 19,719 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SYSTEM 1 HYDRAULIC LINE HAS LOOSE B-NUT WHERE IT PASSES THRU SPAR LL WING BOX AREA. REMOVED HYDRAULIC SYSTEM NR 1 LINES WHERE THEY PASS THRU SPAR 3 NEAR RIB 4 AT WING BOX AREA. REMOVED DAMAGE TO SPAR 3 BY DRILLING. FABRICATED BUSHING AND INSTALLED. REINSTALLED HYDRAULIC LINES. REF E175 SRM 57-50-05 AND SEE EAMS W/O H5690 SEQ 5506 SN 386 FOR WORK DETAILS.
